If my husband skips doses, i.e, if he's in the hospital can that cause him to be irrational like wanting to leave when he just had back surgery? Again, not normal rational behavior for him.
I wouldn't think so, but why isn't he getting it in the hospital? There are several things that can effect behavior in the hospital. Pain can make you a little wacky for one thing. Just having surgery, anesthesia can mess up your head for a while, I've seen some have effects as much as a week later. Pain medication can definately make you act irrational. My BF wanted to go home right after surgery because he thought he could get comfortable at home.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 1 answer
Posted 28 Dec 2011 • 3 answers
Posted 7 Dec 2013 • 1 answer
Posted 25 Apr 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers